# SDR ASAA2020101533358

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 48,612 hours, 14,650 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK ANC ILLUMINATED WHEN MASTER RECALL PRESSED. EXTINGUISHES WHEN MASTER RECALL RESET.  GROUNDED-YES.  PERFORMED BITE CHECK OF NR 2 TEMP CONTROLLER.  FOUND THIS PACK TCV LATCHED.  FAULT CLEARED AND DID NOT RETURN.  NO 90 DAY HISTORY, REF B737-800 FIM 21-62 TASK 831.  THIS CLEARS MEL 21-32B C/N 15018585.  PLACARDS REMOVED.  SEAMC MARK NOTIFIED.
